I think I am a bad responder to minoxidil? | HairLossTalk Forums

I think I am a bad responder to minoxidil?

Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by eBOW, Apr 12, 2006.

  1. eBOW

    eBOW Member

    Joined:
    Nov 22, 2005
    Messages:
    65
    Likes Received:
    0
    Dislikes Received:
    0
    I have been on minoxidil for 10 months now, and finpecia for over 6 months. Since I have been on minoxidil I have seen my almost full head of thick terminal hair turn into lifeless vellus hair. All I had was a receded hairline, but failed to educate myself, so I went the grocery store and bought rogaine. If I could turn back time I would of started my regimen with finpecia and Nizoral. Should I wait it out with the rogaine or see if I am one of the bad responders to minoxidil by taking it out of my regimen. I need some help HairLossTalk.com. My shedding stoped about the fourth month in from the use of finpecia, but its seems like something is wrong with my hair cycle, and I have come to the hypothesis that I am truely one of the poor saps who minoxidil caused more harm than good. Should I take it out?
     
  2. Perah

    Perah New Member My Regimen

    Joined:
    Dec 14, 2017
    Messages:
    14
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    bump
     
    sunchyme1 likes this.
  3. Chromedome1990

    Chromedome1990 Established Member My Regimen

    Joined:
    Nov 22, 2017
    Messages:
    122
    Likes Received:
    178
    Dislikes Received:
    17
    My Regimen:
    My Regimen
    My Regimen
    Yes, bump an 11 year old thread. I'm sure OP will surely respond!
     
    sunchyme1 likes this.

Share This Page